# SDR WRNA20080036

- Difficulty date: March 24, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 104,714 hours, 19,366 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bs 2664
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FRAME AT STATION 2664.19 LBL 38, WL 295 WAS FOUND CHAFED.  REMOVED DAMAGE AND FABRICATED REPAIR PARTS IAW SRM 51-40-03 FIGURE 1.  INSTALLED REPAIR PARTS IAW SRM 51-40-03-FIG 1.
